×

Found 154 Documents (Results 1–100)

100
MathJax

Transcendental number theory. With a new foreword by David Masser. Reprint of the 1990 paperback edition. (English) Zbl 07504053

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922994-4/pbk; 978-1-00-922993-7/ebook). xiv, 170 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Thue Diophantine equations. (English) Zbl 1456.11034

Chakraborty, Kalyan (ed.) et al., Class groups of number fields and related topics. Collected papers presented at the first international conference, ICCGNFRT, Harish-Chandra Research Institute, Allahabad, India, September 4–7, 2017. Singapore: Springer. 25-41 (2020).
MSC:  11D59 11J68 11J86
PDF BibTeX XML Cite
Full Text: DOI

Linear forms in logarithms and applications. (English) Zbl 1394.11001

IRMA Lectures in Mathematics and Theoretical Physics 28. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-183-5/pbk; 978-3-03719-683-0/ebook). xvi, 224 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI Link

Some remarks concerning the rank of mapping tori and ascending HNN-extensions of Abelian groups. (English. Italian summary) Zbl 1286.20032

PDF BibTeX XML Cite
Full Text: DOI

Linear forms in the logarithms of algebraic numbers close to 1 and applications to Diophantine equations. (English) Zbl 1194.11079

Saradha, N. (ed.), Diophantine equations. Papers from the international conference held in honor of T. N. Shorey’s 60th birthday, Mumbai, India, December 16–20, 2005. New Delhi: Narosa Publishing House/Published for the Tata Institute of Fundamental Research (ISBN 978-81-7319-898-4/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 20, 59-76 (2008).
MSC:  11J86 11D61
PDF BibTeX XML Cite

Hilbert’s seventh problem. (English) Zbl 1152.11035

Bolibruch, A.A. (ed.) et al., Mathematical events of the twentieth century. Transl. from the Russian. Berlin: Springer; Moscow: PHASIS (ISBN 3-540-23235-4/hbk). 269-282 (2006).
PDF BibTeX XML Cite

Some ideas on computational Diophantine equations. (Quelques idées sur l’algorithmique des équations diophantiennes.) (French) Zbl 1119.11025

Berline, Nicole (ed.) et al., Computational number theory and Diophantine equations. Mathematics colloquium X-UPS, Palaisau, France, May 11–12, 2005. Palaiseau: Les Éditions de l’École Polytechnique (ISBN 2-7302-1293-0/pbk). 157-185 (2005).
PDF BibTeX XML Cite

An explicit lower bound for a homogeneous rational linear form in logarithms of algebraic numbers. II. (English. Russian original) Zbl 1013.11043

Izv. Math. 64, No. 6, 1217-1269 (2000); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 64, No. 6, 125-180 (2000).
MSC:  11J86 11J25 11H06
PDF BibTeX XML Cite
Full Text: DOI

Zero estimates for polynomials in 3 and 4 variables using orbits and stabilisers. (English) Zbl 0986.11047

Denef, Jan (ed.) et al., Hilbert’s tenth problem: relations with arithmetic and algebraic geometry. Proceedings of the workshop, Ghent University, Belgium, November 2-5, 1999. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 270, 357-367 (2000).
MSC:  11J86
PDF BibTeX XML Cite

On general families of parametrized Thue equations. (English) Zbl 0963.11019

Halter-Koch, Franz (ed.) et al., Algebraic number theory and diophantine analysis. Proceedings of the international conference, Graz, Austria, August 30-September 5, 1998. Berlin: Walter de Gruyter. 215-238 (2000).
MSC:  11D59 11Y50
PDF BibTeX XML Cite

An explicit lower bound for a homogeneous rational linear form in logarithms of algebraic numbers. (English. Russian original) Zbl 0923.11107

Izv. Math. 62, No. 4, 723-772 (1998); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 62, No. 4, 81-136 (1998).
MSC:  11J86 11J25
PDF BibTeX XML Cite
Full Text: DOI

Number theory IV: Transcendental numbers. Edited by A. N. Parshin, I. R. Shafarevich and R. V. Gamkrelidze. Transl. from the Russian by Neal Koblitz. (English) Zbl 0885.11004

Encyclopaedia of Mathematical Sciences 44. Berlin: Springer (ISBN 3-540-61467-2/hbk). 345 p. (1998).
PDF BibTeX XML Cite

Diophantine approximation in terms of linear recurrent sequences. (English) Zbl 0860.11039

Dilcher, Karl (ed.), Number theory. Fourth conference of the Canadian Number Theory Association, July 2-8, 1994, Dalhousie University, Halifax, Nova Scotia, Canada. Providence, RI: American Mathematical Society. CMS Conf. Proc. 15, 187-195 (1995).
MSC:  11J68 11B39 11J86
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software